# SDR PNSA2013050702

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- Aircraft time: 30,886 hours, 33,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERTICAL OVERWING EMERGENCY EXIT LIGHT (INSIDE THE CABIN; P/N 7444-4) WAS FOUND TO BE INOPERATIVE.
